# SDR SWAA2022110458854

- Difficulty date: October 11, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 74,242 hours, 44,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Missing
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING DOOR CUTOUT RETAINER UPPER SILL AT FWD CARGO COMPARTMENT (4 EA) 2022-576478 / [01] REPLACED RETAINER DOOR CUTOUT UPPER SILL AT FWD CARGO DOOR COMPARTMENT (4EA) IAW B737-700 SRM 51-10-02 Ï¿½TEM 9;[02] CORRECTIVE ACTION CERTIFIED
